# SDR 02050241

- Difficulty date: September 4, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N500JW
- Make and model: Gulstm G1159
- Aircraft serial: 234
- Aircraft time: 10,823 hours, 6,680 cycles
- Engine: Rroyce SPEY5118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 1159B21554179
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CRACKED AT FS 757.562 BETWEEN STRINGER 3R AND 4R.
